Meds controlling my twitches.

Information about how to manage or reduce the severity of BFS symptoms

Moderators: JohnV, Arron, garym

Meds controlling my twitches.

Postby Noturnus on September 27th, 2010, 7:29 am

The doctor increased my oxycarbazepine dosage from 600mg a day to 900mg a day and since that I hardly twitch. 2, 3 times a day are all the twitches I get since I started taking 900mg. I still get the achings, the heavyness feelings, the finger tremor but the twitches are almost gone.
I know it is very probable that the med is making this happen and that when I stop taking the medication I will twitch every time everywhere again.
I have no side effects from this med. It is very expensive to get this treatment but I am very afraid to stop it.
I was taking lyrica too but the doctor asked me to stop taking it and that 900mg oxycarbazepine would do better.

Another thing...
It is very hard to get my knee reflexes. The doctors have to poke 10 times at different places to get it. One of then even said I had hypo reflexes and after trying again he said he finally got it and that it was normal. even them my kick was very subtle all the times I got it tested.
My other reflexes are easier to get and less subtle but the doctors still have to poke sometimes to see them.
Noturnus
Selfless giver of time
Selfless giver of time
 
Posts: 165
Joined: December 9th, 2009, 3:41 pm

Meds controlling my twitches.

Sponsor

Sponsor
 

Return to Symptom Management

Who is online

Users browsing this forum: No registered users and 1 guest